# SDR UIEA2014080700378

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01742648
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FWD CARGO COMPARTMENT STATION 980 STRINGER 46L - 47L.  REPAIRED THE DAMAGE AREA IAW EI NO T2014A53B-2063 REV 1.  CONDITION CHECKED NORMAL & JOB COMPLETED.
